# SDR CALA9901526

- Difficulty date: November 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N33785
- Make and model: Boeing 727232
- Aircraft serial: 20640
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Bs 400 - 420
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 3 INCH CRACK IN WEB ANGLE AT STA 400-420, RBL 45.  THE WEB WAS REMOVED AND REPLACED IAW SRM 51-10-1, PAGE 4, 51-30-0, PAGE 3, 51-20-0, AND 51-10-2.
